Book review [of] Gallagher, A.M., & Kaufman, J.C. (2005). Gender differences in mathematics. An integrative approach. Cambridge, UK: Cambridge University Press. xvi + 351 pp. ISBN 0521826055 hardback; ISBN 05215333449 paperback.
Open Access. The published version of this work has been reproduced here in accordance with the publisher's self archiving and copyright policies.
This article may be downloaded for personal use only. Permission to reproduce must be sought from Mathematics Education Research Group of Australasia. This work was published in Mathematics Education Research Journal, 17(3): 116-120 2005. Original published at http://www.merga.net.au/node/41?volume=17&number=3
Copyright (2005) Mathematics Education Research Group of Australasia.
Mathematics Education Research Journal, 17(3): 116-120